Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Positive pregnancy test, mcbm69 od, ecospirin75 od, susten150, meparate and progynova during periods

hi,i have taken pregnancy test on 6th of april and was positive.before that on 18th march i took the test whch came negative...i am prescribed mcbm69 od and ecospirin75 od with susten150 twice whn retire to bed and b4 getting up in morn.will this work..i am lil anxious and stressed too for normal development of foetus .as i was taking meparate and progynova during the period whn my test came positive.
Asked On : Fri, 20 Apr 2012
Answers:  1 Views:  197
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response

Thanks for writing to us.
The medicines you are taking are there to prevent miscarriage during early pregnancy. Please do not worry and continue with the treatment prescribed to you. These medicines are not likely to harm your baby in any way.
I hope this information has been both informative and helpful for you.


Dr. Rakhi Tayal
Answered: Sun, 27 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor